# SDR V0XD20180809MD4

- Difficulty date: August 9, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913S
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT BS 319.70, BETWEEN STRINGERS 18L - 21L HAD SIGNS OF CORROSION.   REMOVED AND REPLACED THE  FRAME SECTION BETWEEN STRINGERS 18L - 21L IAW SRM 51-42-06, 51-42-21, 51-40-11, 51-25-16, AND 51-21-11.
